Product Description for Nurofen Zavance Liquid Capsules Pain Relief 200mg 20 & 80 Pack
Warnings
Do not give Nurofen Zavance liquid capsules to children under 12 years. Nurofen for Children products are available.CAUTION
Keep out of reach of children.
Ingredients
Ibuprofen 200mg.
Directions
Dosage: Take with water. Do not chew.
Adults and children from 12 years: 2 capsules, then 1 or 2 capsules every 4 to 6 hours as necessary (maximum 6 capsules in 24 hours).Before use – seek medical advice if:
– You suffer from asthma or are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.
– You are taking medication regularly or are 65 years or over.
– Children suffering from dehydration through diarrhoea and/or vomiting.
Adults and children from 12 years: 2 capsules, then 1 or 2 capsules every 4 to 6 hours as necessary (maximum 6 capsules in 24 hours).Before use – seek medical advice if:
– You suffer from asthma or are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.
– You are taking medication regularly or are 65 years or over.
– Children suffering from dehydration through diarrhoea and/or vomiting.
Reviews
There are no reviews yet.